# SDR QXEA200701342

- Difficulty date: August 17, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 22,459 hours, 32,463 cycles
- Propeller: Hamstd 14SF*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13S1P0A
- Part serial: 88875423
- Condition: Malfunctioned
- Location: Nr 2 Propeller
- Part time: 89 hours, 134 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI FLIGHT NR 2115, SPARKS OBSERVICED FROM NR 2 PROP ON CLIMB-OUT.  REPLACED BLADES NR 1 AND NR 4 ON NR 2 PROP PER TC 9611003. S/N 9801028-23, TSN 89.53, CSN 134.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
